Apr 1, 2003
I am HIV+ since 2000. T-cells are 846, undetectable, and on Trizivar. Recently, I was offered a job as a Flight Attendant. Should meds have any effects on flying? My doctor seems very supportive, but has mention that fact about the virus that is being transmitted through air..specially through international travel. What is your option? Routes will only include domestic.
Response from Mr. Shernoff
As I am not a medical doctor I am not qualified to respond to your question.
Michael Shernoff, MSW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Muscle Ache An Acute Symptom Of AIDS?
- Is Sore On Tongue An Acute Symptom Of HIV?
- Black Spots After Anal Fingering Worried I Have HIV
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Penis Discharge After Licking Genital Worried I Have HIV
- Rash After Deep Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.